# SDR 08FDEA03711

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC072419
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E STRUCTURE IS WORN APPROXIMATELY 48" INBD OF THE OUTBD   AILERON ACTUATOR.  UPON FURTHER INVESTIGATIONDAC DWG ARC 0824;  REV "H" ALLOWS THE TRIMMING OF THE   FLANGE IN THE WORN ARE. TRIMMED AREA FLANGE IAW DWG ARC 0724;  REV "H"; E.O.   SHEET 2. ALODINED, PRIMED, & PAINTED AREA IAW DC/MD-10 SRM 51-21-01;  VOL II.
